| Texto completo | |
| Autor(es): |
Farkas, Csaba
;
Fiscella, Alessio
;
Winkert, Patrick
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Analysis and Applications; v. 515, n. 2, p. 16-pg., 2022-11-15. |
| Resumo | |
In this paper we study a class of double phase problems involving critical growth, namely -div (|del u|(p-2)del u + mu(x)|del u|(q-2)del u) =lambda|u|(upsilon-2)u + |u|(p*-2)u in Omega, u = 0 on partial derivative Omega, where Omega subset of R-N is a bounded Lipschitz domain, 1 < upsilon < p < q< N, q< p* and mu(center dot) is a nonnegative bounded weight function. The operator involved is the so-called double phase operator, which reduces to the p-Laplacian or the ( p, q)-Laplacian when mu = 0or inf mu > 0, respectively. Based on variational and topological tools such as truncation arguments and genus theory, we show the existence of lambda*> 0such that the problem above has infinitely many weak solutions with negative energy values for any lambda is an element of(0, lambda*). (c) 2022 Elsevier Inc. All rights reserved. (AU) | |
| Processo FAPESP: | 19/23917-3 - Operadores com crescimento não standard |
| Beneficiário: | Alessio Fiscella |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 19/02512-5 - Sistemas e equações diferenciais parciais |
| Beneficiário: | Marcelo da Silva Montenegro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |